# SDR GLBA2001027

- Difficulty date: February 5, 2001
- Submitted: February 9, 2001
- Operation: Air carrier
- Aircraft: N226GL
- Make and model: Beech 1900D
- Aircraft serial: UE226
- Aircraft time: 10,474 hours, 13,911 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Part number: BZ7RW82255518T
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RETURN TO BLOCK - FLAPS WOULD NOT RETRACT.  REPLACED SAFETY SWITCH.
